Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 18 > On the Line Degree Splitting Graph of a Graph
< Back to Volume

On the Line Degree Splitting Graph of a Graph

Download PDF

Abstract:

In this paper, we introduce the concept of the line degree splitting graph of a graph. We obtain some properties of this graph. We find the girth of the line degree splitting graphs. Further, we establish the characterization of graphs whose line degree splitting graphs are eulerian, complete bipartite graphs and complete graphs.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 18)
Pages:
1-10
DOI:
10.18052/www.scipress.com/BMSA.18.1
Citation:
B. Basavanagoud and R. S. Kusugal, "On the Line Degree Splitting Graph of a Graph", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 1-10, 2017
Online since:
May 2017
Export:
Distribution: